MAUDE Adverse Event Report: SYNTHES TUTTLINGEN PERIARTICULAR REDUCTION FORCEPS-LARGE

SYNTHES TUTTLINGEN PERIARTICULAR REDUCTION FORCEPS-LARGE
Model Number 398.228
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Unknown when device malfunctioned.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter phone number: (b)(6).A device history record (dhr) review was performed for part # 398.228 / lot # a7ma43 / 4675650: manufacturing date: week 43 in 2003.The dhr is no longer available in (b)(4) due to the age of the instrument (over 14 years old).The exact date of manufacture is unknown.Service and repair serive history review performed on part # 398.228 / a7ma43 / 4675650: no service history review can be performed as part number 398.228 with lot number(s) a7ma43 / 4675650 is a lot/batch controlled item.The service history review is unconfirmed.Please launch a device history record (dhr) review.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that two (2) cannulated screwdrivers and a periarticular reduction clamp were reported broken by the operating room.This report is for one (1) periarticular reduction forceps-large this is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: device is not expected to be returned for manufacturer review/investigation.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.Device used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update - received info/email from sales consultant, that clamp will not be returned.

Brand Name
PERIARTICULAR REDUCTION FORCEPS-LARGE
Common Device Name
FORCEPS
Manufacturer (Section D)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM  78532
MDR Report Key7035014
Report Number9680938-2017-10144
Device Sequence Number2036644
Product Code HTD
UDI-Device Identifier10886982201324
UDI-Public(01)10886982201324(10)A7MA43
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.228
Device Catalogue Number398.228
Device Lot NumberA7MA43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1